- 0.80 to 1.00 USD ($)
- Drug Solutions
- Ibuprofen & Paracetamol
- Antibiotic Medicine
- Analgesic, Anti Inflammatory, Antipyretic, NSAID, Painkiller
- AS DIRECTION BY PHYSICIAN
- AS DIRECTION BY PHYSICIAN
- Suitable For All, Aged Person, Adults, Women, Teenagers, Children
- 10000 Unit
- STORE AT COOL AND DRY PLACE
- Product Name : Ibuprofen & Paracetamol Suspension
- Trade Name : Ibuprofen + c
- Packing : 60 ml Bottle
- Pack Insert/Leaflet : Yes
- Therapeutic use : Analgesic, Anti Inflammatory, Antipyretic, NSAID, Painkiller
- Production Capacity : 1 million syrup/month
What is Ibuprofen & Paracetamol?
Ibuprofen & Paracetamol Suspension is a medicine that is used for the treatment of Joints Pain, Fever, Muscles Pain, Back Pain, Headache, Pain In Nerves and other conditions.
Ibuprofen & Paracetamol Suspension contains Ibuprofen, and Paracetamol as active ingredients.
Ibuprofen & Paracetamol Suspension works by blocking the production of a prostaglandin that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Detailed information related to Ibuprofen & Paracetamol Suspension's uses, composition, dosage, side effects and reviews is listed below.
Ibuprofen & Paracetamol Suspension Uses
Ibuprofen & Paracetamol Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Joints Pain
- Muscles Pain
- Back Pain
- Pain In Nerves
- Pain In Teeth
- Ear Pain
- Joint Pain
- Periods Pain
Ibuprofen & Paracetamol Suspension Working, Mechanism of Action and Pharmacology
Ibuprofen & Paracetamol Suspension improves the patients condition by performing the following functions:
- Blocking the production of a prostaglandin that is released in the body during pain.
- Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Ibuprofen & Paracetamol Suspension - Composition and Active Ingredients
Ibuprofen & Paracetamol Suspension is composed of the following active ingredients (salts)
- Ibuprofen (100 MG/5ML)
- Paracetamol (162.5 MG/5ML)
Please note that this medicine may be available in various strengths for each active ingredient listed above.
Ibuprofen & Paracetamol Suspension - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Ibuprofen & Paracetamol Suspension. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Skin Rash
- Bleeding From The Skin Or Nose
- Abdominal Pain
- Abnormal Blood Counts
- Severe Skin Reactions
Ibuprofen & Paracetamol Suspension - Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid taking alcohol or salicylates to prevent bleeding
- Avoid using it if allergic to paracetamol
- Consult your doctor if you develop blurred vision, ringing or roaring in ears
- Consult your doctor if you have systemic lupus erythematosus
- Do not take paracetamol if you consume alcoholic beverages every day
- Inform your doctor if you have bruising or bleeding
The most widely recognized markets for this item incorporate the accompanying nations. If you don't mind ask with us if your nation or district isn't recorded:
ASIA: Afghanistan, Israel, Jordan, Pakistan, Russia, Saudi Arabia, Singapore, Syria, Philippines, Turkey, Turkmenistan, Uzbekistan, Yemen, Vietnam, Indonesia, Malaysia, Iran, Tajikistan, and so forth.
AFRICA: South Africa, Uganda, Nigeria, Ghana, Kenya, Mauritius, Botswana, Egypt, Ethiopia, Libya, Sudan, Congo, Gambia, Ivory Coast , and so forth.
NORTH & SOUTH AMERICA: USA, Canada, Panama, Trinidad and Tobago, Costa Rica, Puerto Rico, Dominican Republic, Argentina, Guatemala, Guyana, Peru, Bolivia, Venezuela , Brazil, Bahamas, Ecuador, and so forth .
EUROPE: Austria , Azerbaijan, Belarus, Belgium, Cyprus, Czech Republic, Denmark, France, Georgia, Germany, Hungary, Ireland, Iceland, Netherlands, Norway, Poland, Spain, Sweden, Switzerland, Ukraine, United Kingdom (UK) , Latvia, and so forth.
OCEANIA: Australia, New Zealand, Fiji, and so forth.
- Nhavasheva Port, Mundra Port, Hajira Port
- Western Union, Telegraphic Transfer (T/T), Letter of Credit (L/C), Cash in Advance (CID), Cash Advance (CA)
- 10000 Per Day
- 5-6 Days
- If order is confirmed we will reimburse the sample cost
- MONOCARTON PACK WITH LEAFLET.
- Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia
- All India
C-75, Sumeru City Mall, Sudama Chowk, opp. Krishna Township, Mota Varachha,, Surat, Gujarat, 394101, India